# SDR DALA2018050903220

- Difficulty date: May 8, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 71,802 hours, 12,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REST EMERGENCY LIGHT STRIP ON LADDER IS INOPERATIVE. REPLACED STRIP. MCO/PLAC REMOVED.
